# SDR ASAA0741548

- Difficulty date: March 27, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- Aircraft time: 43,793 hours, 24,601 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384416
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BEYOND LIMITS ON THE RT CARGO TIE DOWN TRACK.  REPLACED WITH NEW PART IAW SRM 53-00-53 REPAIR 2 FIG 201.
